Skip to Main content Skip to Navigation
Journal articles

Remark on the finite-dimensional character of certain results of functional statistics

Abstract : This note shows that some assumption on small balls probability, frequently used in the domain of functional statistics, implies that the considered functional space is of finite dimension. To complete this result an example of L2 process is given that does not fulfill this assumption.
Complete list of metadatas

Cited literature [7 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00759922
Contributor : Jean-Claude Fort <>
Submitted on : Tuesday, December 4, 2012 - 11:11:40 AM
Last modification on : Friday, April 10, 2020 - 5:15:13 PM
Long-term archiving on: : Tuesday, March 5, 2013 - 3:49:29 AM

Files

Boules_7.pdf
Files produced by the author(s)

Identifiers

Citation

Jean-Marc Azais, Jean-Claude Fort. Remark on the finite-dimensional character of certain results of functional statistics. Comptes Rendus Mathématique, Elsevier Masson, 2013, 351 (3-4), p. 139-141. ⟨10.1016/j.crma.2013.02.004⟩. ⟨hal-00759922⟩

Share

Metrics

Record views

590

Files downloads

1228